# SDR GTIA2016080901561

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 38,085 hours, 17,833 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE08165
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK DOES NOT TEST PROPERLY, HISSING SOUND HEARD INTERMITTENTLY DURING PRE-FLIGHT DUTIES, SUSPECT A POSSIBLE LEAK.  R & R F/O OXYGEN MASK BOX IAW AMM 35-12-41.  OPS, LEAK CHECK GOOD.
